Korean J. Math.  Vol 27, No 3 (2019)  pp.629-643
DOI: https://doi.org/10.11568/kjm.2019.27.3.629

Common fixed point results for non-compatible R-weakly commuting mappings in probabilistic semimetric spaces using control functions

Krishnapada Das

Abstract


In common fixed point problems in metric spaces several versions of weak commutativity have been considered. Mappings which are not compatible have also been discussed in common fixed point problems. Here we consider common fixed point problems of non-compatible and R-weakly commuting mappings in probabilistic semimetric spaces with the help of a control function. This work is in line with research in probabilistic fixed point theory using control functions. Further we support our results by examples.


Keywords


Menger space, compatible maps, ($\phi,R$)-weakly commuting maps, fixed point.

Subject classification

47H10, 54H25, 54E70

Sponsor(s)



Full Text:

PDF

References


C.T. Aage, B.S. Choudhury and K. Das, Some fixed point results in fuzzy metric spaces using a control function, Surveys in Mathematics and its Applications 12 (2017), 23–34. (Google Scholar)

B.S. Choudhury and K. Das, A new contraction principle in Menger spaces, Acta Mathematica Sinica 24 (8) (2008), 1379–1386. (Google Scholar)

B.S. Choudhury , P.N. Dutta and K. Das, A fixed points result in Menger space using a real function, Acta. Math. Hungar. 122 (2008), 203–216. (Google Scholar)

B.S. Choudhury and K. Das, A coincidence point result in Menger spaces using a control function, Chaos, Solitons and Fractals 42 (2009), 3058–3063. (Google Scholar)

B.S. Choudhury, K.P. Das and P. Das, Coupled coincidence point results for compatible mappings in partially ordered fuzzy metric spaces, Fuzzy Sets and Systems 222 (2013), 84–97. (Google Scholar)

B.S. Choudhury, K.P. Das and P. Bhattacharya, A Common Fixed Point Theorem for Weakly Compatible Mappings in Complete Fuzzy Metric Space, Review Bulletin of the Calcutta Mathematical Society 21 (2013), 181–192. (Google Scholar)

B.S. Choudhury, K.P. Das and P. Das, Coupled coincidence point results in partially ordered fuzzy metric spaces, Annals of Fuzzy Mathematics and Informatics 7 (2014), 619–628. (Google Scholar)

P.N. Dutta, B.S. Choudhury and K. Das, Some fixed point results in Menger spaces using a control function, Surveys in Mathematics and its Applications 4 (2009), 41–52. (Google Scholar)

S.N. Jesic, N.A. Cirovic and, D. O’Regan, Altering distances and a common fixed point theorem in Menger probabilistic metric spaces, FILOMAT 31 (2017), 175–181. (Google Scholar)

C. Ji, C. Xhu, and Z. Wu, Some new fixed point theorems in generalized probabilistic metric space, J. Nonlinear Sci. Appl. 9 (2016), 3735–3743. (Google Scholar)

G. Jungk, Compatible mappings and common fixed points, Int. J. Math. Math. Sci. 9 (1986), 771–779. (Google Scholar)

O. Hadzic and E. Pap, Fixed Point Theory in Probabilistic Metric Spaces, Kluwer Academic Publishers, 2001. (Google Scholar)

M.S. Khan, M. Swaleh and S. Sessa , Fixed point theorems by altering distances between the points, Bull. Austral. Math. Soc. 30 (1984), 1–9. (Google Scholar)

P. Ma, J. Guan, Y. Tang, Xu, and Y. Su, ψ-contraction and (φ − ψ)-contraction in Menger probabilistic metric space, Springer Plus 5 (2016), 1–12. (Google Scholar)

K. Menger, Statistical metrics, Proc. Nat. Acad. Sci. USA 28 (1942), 535–537. (Google Scholar)

D. Mihet, Altering distances in probabilistic Menger spaces, Nonlinear Analysis 71 (2009), 2734–2738. (Google Scholar)

S.V.R. Naidu, Some fixed point theorems in metric spaces by altering distances, Czechoslovak Mathematical Journal 53 (2003), 205–212. (Google Scholar)

R.P. Pant, Common fixed points of weakly commuting mappings, Math. Student 62 (1993), 97–102. (Google Scholar)

R.P. Pant, Common fixed points of noncommuting mappings, J. Math. Anal. Appl. 188 (1994), 436–440. (Google Scholar)

R.P. Pant, Common fixed points of contractive maps, J. Math. Anal. Appl. 226 (1998), 251–258. (Google Scholar)

R.P. Pant, R-weakly commutativity and common fixed points, Soochow J, Math. 25 (1999), 37-42. (Google Scholar)

R.P. Pant, Common fixed points under strict contractive conditions, J. Math. Anal. Appl. 248 (2000), 327–332. (Google Scholar)

V. Pant, Contractive conditions and common fixed points, Acta Math. Acad. Paed. Nyir. 24 (2008), 257–266. (Google Scholar)

K.P.R. Sastry and G.V.R. Babu, Some fixed point theorems by altering distances between the points, Ind. J. Pure. Appl. Math. 30 (6) (1999), 641–647. (Google Scholar)

K.P.R. Sastry, S.V.R. Naidu, G.V.R. Babu and G.A. Naidu, Generalisation of common fixed point theorems for weakly commuting maps by altering distances, Tamkang Journal of Mathematics 31 (3) (2000), 243–250. (Google Scholar)

B. Schweizer and A. Sklar, Probabilistic Metric Spaces, Elsevier, North-Holland, (1983). (Google Scholar)

V.M. Sehgal and A.T. Bharucha-Reid, Fixed point of contraction mappings on PM space, Math. Sys. Theory 6 (2) (1972), 97–100. (Google Scholar)

S. Sessa, On a weak commutativity condition of mappings in fixed point considerations, Publ. Inst. Math. 32 (1982), 149–153. (Google Scholar)

N. Wairojjana, T. Dosenovic, D. Rakik, and D. Gopal, P. Kumam, An altering distance function in fuzzy metric fixed point theorems, Fixed Point Theory and Applications 2015 (2015 : 69), 1–19. (Google Scholar)

C. Zaharia and N. Cirovic, A probabilistic fixed point result using altering dis- tance function, Journal of Function Spaces, Volume 2015, Article ID 919202, 6 pages, http://dx.doi.org/10.1155/2015/919202 (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr